# SDR UPS09554365

- Difficulty date: January 6, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 23,107 hours, 10,938 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 INBOARD SUPPORT BRACKET IS CRACKED AT AFT COMPRESSION ROD ON THE NR 2 ENGINE, 12 O'CLOCK POSITION PPS195.  REMOVED AND REPLACED NR 2 ENG I/B AFT COMPRESSION ROD SUPPORT BRACKET IAW SRM 51-40-02.
